American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 147 found      Go to page: 1 2 3 4 > >>

[1] Jiehua Mai and Enhui Shi. Structures of quasi-graphs and $\omega$-limit sets of quasi-graph maps. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nilson C. Bernardes Jr. and Rômulo M. Vermersch. On the dynamics of induced maps on the space of probability measures. Trans. Amer. Math. Soc. 368 (2016) 7703-7725.
Abstract, references, and article information   
View Article: PDF

[3] Andy Zucker. Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem. Trans. Amer. Math. Soc. 368 (2016) 6715-6740.
Abstract, references, and article information   
View Article: PDF

[4] C. A. Morales and V. Sirvent. Expansivity for measures on uniform spaces. Trans. Amer. Math. Soc. 368 (2016) 5399-5414.
Abstract, references, and article information   
View Article: PDF

[5] J. J. Sánchez-Gabites. Arcs, balls and spheres that cannot be attractors in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 3591-3627.
Abstract, references, and article information   
View Article: PDF

[6] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information   
View Article: PDF

[7] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[8] Michael Hochman. Rohlin properties for $\mathbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012) 1127-1143. MR 2869170.
Abstract, references, and article information   
View Article: PDF

[9] Uijin Jung. On the existence of open and bi-continuing codes. Trans. Amer. Math. Soc. 363 (2011) 1399-1417. MR 2737270.
Abstract, references, and article information   
View Article: PDF

[10] Dou Dou, Wen Huang and Kyewon Koh Park. Entropy dimension of topological dynamical systems. Trans. Amer. Math. Soc. 363 (2011) 659-680. MR 2728582.
Abstract, references, and article information   
View Article: PDF

[11] J. J. Sánchez-Gabites. Unstable attractors in manifolds. Trans. Amer. Math. Soc. 362 (2010) 3563-3589. MR 2601600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Antonios Manoussos and Polychronis Strantzalos. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Trans. Amer. Math. Soc. 359 (2007) 5593-5609. MR 2327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Christopher Phillips. Cancellation and stable rank for direct limits of recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4625-4652. MR 2320644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maria Isabel Cortez, Jean-Marc Gambaudo and Alejandro Maass. Rotation topological factors of minimal $\mathbb{Z}^{d}$-actions on the Cantor set. Trans. Amer. Math. Soc. 359 (2007) 2305-2315. MR 2276621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Masakazu Nasu. Nondegenerate $q$-biresolving textile systems and expansive automorphisms of onesided full shifts. Trans. Amer. Math. Soc. 358 (2006) 871-891. MR 2177043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. A. Bertolim, M. P. Mello and K. A. de Rezende. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005) 4091-4129. MR 2159701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José M. Salazar. Fixed point index in symmetric products. Trans. Amer. Math. Soc. 357 (2005) 3493-3508. MR 2146635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Siddhartha Bhattacharya. Expansiveness of algebraic actions on connected groups. Trans. Amer. Math. Soc. 356 (2004) 4687-4700. MR 2084394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wen Huang and Xiangdong Ye. Dynamical systems disjoint from any minimal system. Trans. Amer. Math. Soc. 357 (2005) 669-694. MR 2095626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ethan Akin. Good measures on Cantor space. Trans. Amer. Math. Soc. 357 (2005) 2681-2722. MR 2139523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alica Miller and Joseph Rosenblatt. Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. Amer. Math. Soc. 356 (2004) 4909-4929. MR 2084405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Emma D'Aniello and T. H. Steele. A $C^1$ function for which the $\omega$-limit points are not contained in the closure of the periodic points. Trans. Amer. Math. Soc. 355 (2003) 2545-2556. MR 1974002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christopher McCord, Kenneth R. Meyer and Daniel Offin. Are Hamiltonian flows geodesic flows?. Trans. Amer. Math. Soc. 355 (2003) 1237-1250. MR 1938755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jim Wiseman. Detection of renewal system factors via the Conley index. Trans. Amer. Math. Soc. 354 (2002) 4953-4968. MR 1926844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Masakazu Nasu. The dynamics of expansive invertible onesided cellular automata. Trans. Amer. Math. Soc. 354 (2002) 4067-4084. MR 1926865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joseph P. Previte and Eugene Z. Xia. Topological dynamics on moduli spaces II. Trans. Amer. Math. Soc. 354 (2002) 2475-2494. MR 1885660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Oliver Jenkinson. Rotation, entropy, and equilibrium states. Trans. Amer. Math. Soc. 353 (2001) 3713-3739. MR 1837256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 147 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia